Latest posts

Forum Statistics

Threads
23,337
Posts
460,776
Members
26,929
Latest Member
Viduus
What's New?

GH altering facial features: how likely is it

arnold

arnold

Member
Sep 9, 2010
86
8
#1
Would long term low dose GH alter facial features, e.g. bigger nose, misshapen skull, overall neanderthal look? Talking about low doses like 3 IU a day
 
Littleguy

Littleguy

TID Board Of Directors
Sep 30, 2011
3,096
1,066
#2
Not very likely IMO, as I used to use Gh and still look normal.............lol well kind of:p
 
ValeTudo8080

ValeTudo8080

VIP Member
Aug 31, 2011
349
86
#5
i think that once you are on for at least 5 years you will see some changes.....i know i have after 10 years of use.....i wouldnt worry about it because the changes are usually for the better because your skin will be so much younger looking after all those years of use.

But as far as huge facial changes there is no way.....unless you are on tons of other gear as well...and i mean a ton for many years.....than yes your head will look like it will pop and cro magnon style:eek:
 
MorganKane

MorganKane

VIP Member
Nov 12, 2012
1,220
445
#6
On the tv show Botched the other day they had a huge female bodybuilder.
One of the comments from the doctor was the GH face. Basically it had changed her facial structure.
Dont recall exactly the words he used.

My feet and my head is larger now after using GH.
I found an old hat from when I was like 25-30 and its not fitting.
Have some old boots that was given too me around that time.
They used to be so big I had to wear 2 sets of socks.
Now I have a hard time getting them on.
I am using a size larger shoes now.
 
GuerillaKilla

GuerillaKilla

Certified Pillow Biter
Jul 17, 2013
1,094
430
#7
I'm a size larger in shoes as well, and my 7 3/8 hats are snug as fuck now.

Dick seems to be bigger too but when you start small every bump up counts.
 
OldManStrength

OldManStrength

VIP Member
Apr 8, 2015
963
236
#8
I was on 4 iu a day for a while and I noticed, that my feet, especially my heals started hurting, So I stopped. I'm assuming that it was spurs growing out of my heals . lol I don't have proof, what is growing, but when I stopped the GH the pain subsided and I don't have those issues. I was on for about 6 months. I think my head is ok, nothing else happened, other than shedding a shit ton of fat while I was on the GH
 
Mini Forklift Ⓥ

Mini Forklift Ⓥ

The Veganator
Dec 23, 2012
4,313
728
#9
I may be wrong, but I'd always assumed that the majority of the female athletes we see with braces is down to GH use/abuse?

Many of the women in track & field athletics, gymnastics and Crossfit come to mind. Can't say I can remember meeting many (if any) women in their mid 20's to late 30's having to wear braces on their teeth.
 
BD Cool

BD Cool

VIP Member
Dec 1, 2011
791
164
#12
On the tv show Botched the other day they had a huge female bodybuilder.
One of the comments from the doctor was the GH face. Basically it had changed her facial structure.
Dont recall exactly the words he used.
I would think androgenic steroids would change a females face structure much more so than GH.
 
Top